# SDR AU960796

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 92274H8274ANS
- Condition: Failed
- Location: Flt Cmpt Window
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH `B' WINDSCREEN ARCED AT TOP LEFT HAND CORNER AND THEN THE OUTER GLASS PLY SHATTERED - SUSPECT FAILURE WAS HEAT RELATED
